Advisory 12 YearsDosage Information
Ask your pharmacist for advice
Dose: For oral use only.
Take up to four times a day if necessary.
Leave at least four hours between doses.
Adults & children aged 12 years and over: 20 ml (fill measuring cup to 20 ml mark).
Not recommended for children under 12 years old.
Do not use more than 4 doses in 24 hours.
As with any other medicine, care should be taken in administration during pregnancy.
If you are regularly taking prescribed medication consult your doctor or pharmacist before taking Benylin Four Flu Liquid. If symptoms persist consult your doctor.
Please read the enclosed leaflet carefully before use.Ingredients
Each 20 ml of Oral Solution contains: Diphenhydramine Hydrochloride 25 mg, Paracetamol 1000 mg, Pseudoephedrine Hydrochloride 45 mg, Also contains: Ethanol, E124, Fructose, Sodium and Soya Oil (see leaflet), This product contains 10 vol % Ethanol, Sodium content: 25.96 mg/20 mlNet Content
200ml eProduct Marketing
Diphenhydramine, Paracetamol, Pseudoephedrine
Fever, Congestion, Body Pains, Cough
...the 4 main symptoms of flu
Benylin Four Flu Liquid contains a combination of ingredients to provide effective relief from the four main symptoms of flu: fever, body aches and pains, nasal congestion and coughing.Safety Warning
Do not use if bottle seal is broken when purchased.
Do not exceed the stated dose. May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.
Keep out of the reach and sight of children.
Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Do not store above 30 C.
Keep container in the outer carton.
Keep bottle tightly closed.
Please Note: Whilst we (Doorstep Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.